# SDR 95ZZZX736

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134MA
- Make and model: Mtsbsi MU2B30
- Aircraft serial: 507
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 030A384932
- Condition: Failed
- Location: Mlg Fwd Dr Act
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FORWARD MLG DOOR ACTUATOR SUPPORT BRACKET TORN OUT.  SB NR 172 WAS PREVIOSULY COMPLIED WITH, BUT SB 197A HAD NOT BEEN DONE.  IF SB NR 197A IS COMPLIED WITH, THIS WILL NOT HAPPEN.  THIS IS CAUSED BY THE LACK OF STRUCTURE STRENGTH OF THE FORWARD SUPPORT BRACKET, PN 030A-38493-2.
